Pharmacists say all too often people unknowingly double dose on over the counter cold and flu medications.
They might take acetaminophen for their temperature and the drug might also be a cold medicine.
As this year's flu and cold season rages, the poison control center is hearing from many more people who accidentally double dose.
Sometimes people think if a little of the medication helps, more is better.
So the best advice...Read the labels and make sure you know just how much of a medication you're taking.